MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.739
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Swelling (2091); Tissue Damage (2104)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost a month after the dental implant and temporary crown/abutment were placed in ada site 10 in the mouth, the implant did not integrate in type iii bone.Clinician reports patient's poor bone quality/qty, tongue pressure, biomechanical overload and mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate load procedure was performed.
 
Event or Problem Description
The clinician reported that almost a month after the dental implant and temporary crown/abutment were placed in ada site 10 in the mouth, the implant did not integrate in type iii bone.Clinician reports patient's poor bone quality/qty, tongue pressure, biomechanical overload and mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
FACILITY IMPLANT 14.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7953872
Report Number3008261720-2018-05003
Device Sequence Number16441660
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
Report Date (Section F) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue Number109.739
Device Lot Number800119877
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2018
Device Age4 MO
Event Location Other
Date Report to Manufacturer10/03/2018
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT AND TEMPORARY CROWN PLACEMENT; ABUTMENT AND TEMPORARY CROWN PLACEMENT; ABUTMENT AND TEMPORARY CROWN PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR